MathSciNet Relay Station
MathSciNet bibliographic data
MR1126088 26D15 (35Q53)
Xie, Wenzheng A sharp pointwise bound for functions with $L^2$-Laplacians on arbitrary domains and its applications. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 2, 294–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement